This item still needs to be validated !
Title: Optimal combinations of several reinsurance protections on an heterogeneous insurance portfolio
Authors: Beirlant, Jan
Verlaak, Robert #
Issue Date: 2003
Publisher: Elsevier science bv
Host Document: Insurance mathematics & economics vol:32 issue:1 pages:164-164
Conference: -
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Statistics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.